# SDR SWIA2025010800007

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 38,430 hours, 26,592 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON DEPARTURE    (FLIGHT 3906)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29438026 WITH THE FOLLOWING CORRECTIVE ACTION: "INTERROGATED MDC AND FOUND B1 - 007196. TROUBLESHOT GEAR DISAGREE WARNING MESSAGE PER FIM 32-31-05-810-802-A01. REVIEWED HISTORY AND FOUND THE LDG GEAR HANDLE TO BE FLAGGING IN PAST FEW DAYS. PERFORMED FDR DOWNLOAD PER FORM M-57 AND UPLOADED TO SERVER. SUSPECT INTERMITTENT LDG GEAR HANDLE. REMOVED & REPLACED LDG GEAR HANDLE IN REFERENCE WITH AMM 32-31-01. PERFORMED MULTIPLE FULL TRAVEL LANDING GEAR CYCLES PRIOR TO AND AFTER LDG GEAR HANDLE REPLACEMENT. OPERATIONAL CHECKS GOOD AT THIS TIME. NO DISCREPENCIES OR RELATED EICAS MESSAGES AT THIS TIME."
